Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 59, Pages 3761-3767
http://dx.doi.org/10.1155/S0161171203302339

Coefficients estimates for functions in Bn(α)

Institute of Mathematical Sciences, University of Malaya, Kuala, Lumpur 50603, Malaysia

Received 12 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider functions f, analytic in the unit disc and of the normalised form f(z)=z+k=2akzk . For functions fBn(α), the class of functions involving the Sălăgean differential operator, we give some coefficient estimates, namely, |a2|, |a3|, and |a4|.